International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 3, Pages 145-152
Common fixed point theorems for
commuting -uniformly Lipschitzian mappings
Département de Mathématiques et Informatique, Université Mohamed I, Oujda, Morocco
Received 15 January 2000; Revised 3 April 2000
Copyright © 2001 M. Elamrani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give a common fixed point existence theorem for any sequence of
commuting -uniformly Lipschitzian mappings (eventually, for
for any sequence of commuting nonexpansive mappings) defined
on a bounded and complete metric space with uniform normal
structure. After that we deduce, by using the Kulesza and Lim
(1996), that this result can be generalized to any family of
commuting -uniformly Lipschitzian mappings.